Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary

Authors: Daniel M. Burns and Steven G. Krantz
Journal: J. Amer. Math. Soc. 7 (1994), 661-676
MSC: Primary 32H02; Secondary 32H15
MathSciNet review: 1242454
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A rigidity theorem for holomorphic mappings, in the nature of the uniqueness statement of the classical one-variable Schwarz lemma, is proved at the boundary of a strongly pseudoconvex domain. The result reduces to an interesting, and apparently new, result even in one complex dimension. The theorem has a variety of geometric and analytic interpretations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32H02, 32H15

Retrieve articles in all journals with MSC: 32H02, 32H15

Additional Information

PII: S 0894-0347(1994)1242454-2
Keywords: Holomorphic mapping, boundary rigidity, Schwarz lemma
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia